# SDR DL75A011670

- Difficulty date: October 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 46,239 hours, 24,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 PASSENGER FLOORBEAM WAS FOUND CORRODED IN SEVERAL AREAS.  THE ENTIRE CAP WAS CUT OFF TO REMOVE ALL CORROSION.  A NEW CAP WAS FABRICATED AND INSTALLED IN PLACE OF THE REMOVED CAP PER ER/A 381633-14, REV A.
